Partial outer convexification for traffic light optimization in road networks


Göttlich, Simone ; Potschka, Andreas ; Ziegler, Ute



DOI: https://doi.org/10.1137/15M1048197
URL: https://madoc.bib.uni-mannheim.de/50793
Additional URL: https://epubs.siam.org/doi/abs/10.1137/15M1048197
URN: urn:nbn:de:bsz:180-madoc-507930
Document Type: Article
Year of publication: 2017
The title of a journal, publication series: SIAM Journal on Scientific Computing
Volume: 39
Issue number: 1
Page range: B53-B75
Place of publication: Philadelphia, PA
Publishing house: SIAM
ISSN: 1064-8275 , 1095-7197
Related URLs:
Publication language: English
Institution: School of Business Informatics and Mathematics > Wissenschaftliches Rechnen (Göttlich 2011-)
Subject: 004 Computer science, internet
510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.




Metadata export


Citation


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item